MAUDE Adverse Event Report: QUICK-SET PARADIGM; UNO QUICK-SET 110/6 PCC MECA

QUICK-SET PARADIGM; UNO QUICK-SET 110/6 PCC MECA
Model Number MMT-398
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Hyperglycemia (1905)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number: (b)(4).Event occurred in the united states.On (b)(6) 2020, it was reported that the infusion set's tubing came out at the quick release and the patient woke up with blood glucose level of 540 mg/dl.The patient stated that this issue occurred maybe five times in 20 years.Upon investigation performed on the returned used device (1 used set), it was found that the tubing detached from the tubing connector.No further information available.

Brand Name
QUICK-SET PARADIGM
Common Device Name
UNO QUICK-SET 110/6 PCC MECA
MDR Report Key11053746
Report Number3003442380-2020-00482
Device Sequence Number19576928
Product Code FPA
UDI-Device Identifier05705244006690
UDI-Public05705244006690
Combination Product (Y/N)Y
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date02/01/2022
Device Model NumberMMT-398
Device Lot Number5260526
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2020
Initial Report FDA Received Date12/22/2020
Patient Sequence Number1